# SDR SWAA2022032174003

- Difficulty date: February 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CRACKED BS 946 LBL 25 WL 163 / [01] REMOVED INTERCOSTAL AT ACB AT BS 927 TO 947 RBL 25 WL 163 AND EVALUATED DAMAGE ON INTERCOSTAL NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM; WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-40-02 AND 51-10-02 PAR. 9;[02] RECEIVED NEW INTERCOSTAL FROM TOOL ROOM P/N: 147A7500Y22 AND LOCATED AND DRILLED AT ACB AT BS 927 TO 947 RBL 25 WL 163 . IAW SRM 51-40-05. REQUES OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION #2;[04] INSTALLED NEW INTERCOSTAL AT ACB AT BS 927 TO 947 RBL 25 WL 163 IAW SRM 51-40-02-0G-0 AND DWG 147A7500;ID: 0025; REV:-;[05] RII INSPECTED ACTION 4;[06] INSPECTION COMPLETE;[07] INSPECTION COMPLETE
